EconPapers    
Economics at your fingertips  
 

Some remarks on the supermodular order

Marco Scarsini and Alfred Müller

Post-Print from HAL

Abstract: In this paper we solve two open problems posed by Joe (1997) concerning the supermodular order. First we give an example which shows that the supermodular order is strictly stronger than the concordance order for dimension d=3. Second we show that the supermodular order fulfils all desirable properties of a multivariate positive dependence order. We especially prove the non-trivial fact that it is closed with respect to weak convergence. This is applied to give a complete characterization of the supermodular order for multivariate normal distributions.

Keywords: dependence orders; supermodular order; L-superadditive functions; weak convergence; concordance (search for similar items in EconPapers)
Date: 2000
References: Add references at CitEc
Citations: View citations in EconPapers (53)

Published in Journal of Multivariate Analysis, 2000, Vol. 73, N°1, pp. 107-119. ⟨10.1006/jmva.1999.1867⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Some Remarks on the Supermodular Order (2000) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00540239

DOI: 10.1006/jmva.1999.1867

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-22
Handle: RePEc:hal:journl:hal-00540239